# SDR ASAA2022110440627

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,873 hours, 7,504 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 14115186
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 10 hours, 2 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT LOUD SQUEALING SOUND ENROUTE AT ALTITUDE. PRESSURIZATION NORMAL. SQUEAL DIMINISHED @ 4 PSI DIFFERENTIAL. GROUNDED - YES. REMOVED AND REPLACED OUTFLOW VALVE WITH NEWER STYLE REF B737-900 AMM 21-31-03.
